Flux line relaxation kinetics following current quenches in disordered type-II superconductors Journal Article


Authors: Chaturvedi, H.; Assi, H.; Dobramysl, U.; Pleimling, M.; Tauber, U. C.
Article Title: Flux line relaxation kinetics following current quenches in disordered type-II superconductors
Journal Title: Journal of Statistical Mechanics: Theory and Experiment
Volume: 8
ISSN: 1742-5468
Publisher: IOP Publishing (Green)  
Date Published: 2016
Start Page: 083301
DOI/URL:
SHERPA: Green
W&L Authors
  1. Assi, Hiba
    1 Assi